# SDR 2019FA0000191

- Difficulty date: June 3, 2019
- Submitted: June 25, 2019
- Operation: General aviation
- Aircraft: N381MD
- Make and model: Agusta AW139
- Aircraft serial: 41276
- Aircraft time: 1,694 hours, 6,406 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7036350812
- Part serial: 14100400
- Condition: Inoperative
- Location: Cockpit
- Part time: 298 hours, 1,190 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY FAILED TO TURN ON UPON APPLYING ELECTRICAL POWER TO AIRCRAFT.
